# SDR E4EB20151115008

- Difficulty date: November 15, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Broken
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR RT SIDE CUSP AREA STATION 148, FINGER DOUBLER HAS MANY BROKEN OFF FASTENERS.
